Alert archive / New York / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 13, NWS Albany, NY

May 26, 2010Warren County, Washington County, New York; Bennington County, Vermont

NWS Albany, NY issued this severe thunderstorm warning at May 26, 2010, 9:45 PM EDT for Warren County, Washington County, New York; Bennington County, Vermont. It was in force for 60 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2010, 9:45 PM EDT (01:45 UTC)
Expired
May 26, 2010, 10:45 PM EDT
In force
60 min
Issued by
NWS Albany, NY
Area
Storm-based polygon

Counties Warren County, NY, Washington County, NY, Bennington County, VT

The radar

The Albany radar (KENX), 114 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 10:15 PM EDTTSTM WND DMGHampton, NYTREES AND WIRES DOWN.
May 26, 10:20 PM EDTTSTM WND DMGGranville, NYTREES AND WIRES DOWN.
May 26, 10:30 PM EDTTSTM WND DMGDorset, VTLIMBS AND TREES BLOCKING ROAD.
May 26, 10:30 PM EDTTSTM WND DMGFort Ann, NYTREES AND WIRES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 7:45 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 1.8 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2010-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2726 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2010-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2726 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1783 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

225 
WUUS51 KALY 270145
SVRALY
NYC113-115-VTC003-270245-
/O.NEW.KALY.SV.W.0013.100527T0145Z-100527T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
945 PM EDT WED MAY 26 2010

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BENNINGTON COUNTY IN SOUTHERN VERMONT...
  EASTERN WARREN COUNTY IN EAST CENTRAL NEW YORK...
  WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...

* UNTIL 1045 PM EDT

* AT 941 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 14
  MILES EAST OF HAGUE...OR 10 MILES NORTH OF FAIR HAVEN...AND MOVING
  SOUTH AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES EAST OF WHITEHALL BY 1000 PM EDT...
  GRANVILLE AND 7 MILES EAST OF COMSTOCK BY 1010 PM EDT...
  HARTFORD BY 1015 PM EDT...
  SALEM BY 1030 PM EDT...
  GREENWICH BY 1040 PM EDT...

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

LAT...LON 4320 7286 4312 7286 4311 7299 4303 7300
      4305 7359 4322 7359 4353 7364 4377 7355
      4380 7338 4378 7335 4358 7341 4357 7340
      4362 7336 4363 7334 4362 7329 4354 7324
      4332 7324 4329 7297 4331 7296 4329 7281
TIME...MOT...LOC 0144Z 013DEG 40KT 4370 7322

$$

WASULA
2 follow-up statements
053 
WWUS51 KALY 270224
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1024 PM EDT WED MAY 26 2010

NYC113-115-VTC003-270245-
/O.CON.KALY.SV.W.0013.000000T0000Z-100527T0245Z/
BENNINGTON VT-WARREN NY-WASHINGTON NY-
1024 PM EDT WED MAY 26 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR WASHINGTON...NORTHEASTERN WARREN AND NORTHERN BENNINGTON
COUNTIES...

AT 1023 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR BELCHER...OR 7 MILES NORTH OF SALEM...MOVING SOUTH AT 45
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WEST HEBRON...COSSAYUNA AND SALEM BY 1030 PM EDT...
  EAST GREENWICH...FITCH POINT...GREENWICH JUNCTION AND REXLEIGH BY
  1035 PM EDT...
  BATTENVILLE...CENTER FALLS AND SHUSHAN BY 1040 PM EDT...

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

LAT...LON 4320 7286 4312 7286 4311 7299 4303 7300
      4305 7359 4322 7359 4353 7364 4377 7355
      4380 7338 4378 7335 4358 7341 4357 7340
      4362 7336 4363 7334 4362 7329 4354 7324
      4332 7324 4329 7297 4331 7296 4329 7281
TIME...MOT...LOC 0224Z 013DEG 40KT 4327 7336

$$

WASULA
578 
WWUS51 KALY 270254
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1054 PM EDT WED MAY 26 2010

NYC113-115-VTC003-270302-
/O.EXP.KALY.SV.W.0013.000000T0000Z-100527T0245Z/
BENNINGTON VT-WARREN NY-WASHINGTON NY-
1054 PM EDT WED MAY 26 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN 
WASHINGTON...NORTHEASTERN WARREN AND NORTHERN BENNINGTON COUNTIES 
HAS EXPIRED...

HOWEVER...AN INTENSE CLUSTER OF THUNDERSTORMS CONTINUES TO MOVE 
ACROSS SOUTHERN WASHINGTON AND SOUTHERN BENNINGTON COUNTIES WHERE A 
WARNING CONTINUES UNTIL 1130 PM.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

LAT...LON 4320 7286 4312 7286 4311 7299 4303 7300
      4305 7359 4322 7359 4353 7364 4377 7355
      4380 7338 4378 7335 4358 7341 4357 7340
      4362 7336 4363 7334 4362 7329 4354 7324
      4332 7324 4329 7297 4331 7296 4329 7281
TIME...MOT...LOC 0224Z 013DEG 40KT 4327 7336

$$

WASULA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 9:38 PM EDT, 7 minutes earlier.

Area forecast discussion, May 26, 9:38 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
938 PM EDT WED MAY 26 2010

.SYNOPSIS...
HIGH PRESSURE AT THE SURFACE AND ALOFT WILL STRETCH FROM THE GREAT
LAKES...TO OFF THE NEW ENGLAND COAST THROUGH THIS EVENING. THIS WILL
BRING MAINLY FAIR CONDITIONS...ALONG WITH UNSEASONABLY WARM
TEMPERATURES TO THE REGION. A WEAK COLD FRONT APPROACHING FROM THE
NORTHEAST MAY TRIGGER AN ISOLATED THUNDERSTORM THIS AFTERNOON AND
EVENING...WITH A BETTER CHANCE FOR SHOWERS OR THUNDERSTORMS THURSDAY
AND THURSDAY NIGHT...ESPECIALLY FROM THE CAPITAL REGION  SOUTH AND
WEST.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SEVERE THUNDERSTORM WATCH 225 IN EFFECT UNTIL 200 AM EDT FOR ALBANY...
FULTON...HAMILTON...HERKIMER...MONTGOMERY...RENSSELAER...SARATOGA...
SCHENECTADY...WARREN AND WASHINGTON IN NEW YORK AND BENNINGTON
AND WINDHAM IN VERMONT. CAPES THIS EVENING ARE EXTREMELY HIGH WITH
KALY SOUNDING SHOWING 3595 J/KG AT 00Z...OTHER INDICES EXTREMELY
HIGH WITH SWEAT INDEX 364 AND TOTAL TOTALS 56. H8 WINDS 25-35
KTS...BUT H5 WIND MAX OVER 50 KTS MOVING THROUGH VERMONT.IN
ADDITION TO INSTABILITY DYNAMICS ALSO INCREASING AS BACK DOOR COLD
FRONT DRIFTING SOUTHWEST FROM NRN VT AND NE NY. COOLING ALOFT AND
STEEPING LAPSE RATES WITH H8-H7 NEAR 8 HAVE MADE CONDITIONS MORE
CONDUCIVE FOR LARGE HAIL AS WELL DESPITE 00Z SOUNDING HAVING WBZ
NEAR 12 KFT.

THE FOLLOWING IS FROM PREVIOUS AFD ORIGINALLY ISSUED AT 511 PM...
LATEST RADAR DATA SHOWS A CELL NEAR SCHENECTADY HEADING SOUTH
EAST TOWARD GUILDERLAND. THE MORNING SOUNDING AT ALBANY HAD
POTENTIAL CAPE OF NEARLY 1000 J/KG ALONG WITH A PWAT VALUE OF OVER
AN INCH. THERE WERE SCATTERED CU OVER THE THE ADIRONDACKS AND THE
CATSKILLS. THE WEATHER IS EXPECTED TO REMAIN FAIRLY QUIET THROUGH
THE NIGHTTIME PERIOD...WITH THE ONE SO CALLED FLY IN THE OINTMENT
BEING A CLUSTER OF SHOWERS THAT HAVE POPPED UP IN EASTERN CANADA.
THESE WERE HEADED FOR THE WESTERN ST LAWRENCE VALLEY...THE TUG
HILL...AND POSSIBLY THE FINGER LAKES AREA. ALSO SOME THUNDERSTORMS
WERE FIRING UP OVER NORTHERN WI AND WESTERN MI. AT THIS POINT IT
APPEARS TO BE UNLIKELY THEY WILL REACH THIS AREA BEFORE DAYBREAK.
INDICATIONS ARE TONIGHT WILL BE QUITE WARM AND MUGGY...ESPECIALLY
FROM ALBANY SOUTH AND EAST...WITH DEWPOINTS IN THE MID AND UPPER
60S. WITH LOTS OF LOW LEVEL MOISTURE...AREAS OF FOG AND MIST MAY
BE EXPECTED LATER TONIGHT AND EARLY THURSDAY. LOWS TONIGHT WILL
RANGE FROM THE UPPER 50S IN THE ADIRONDACKS AND SOUTHERN VERMONT
TO NEAR 70 IN THE LOWER HUDSON AND HOUSATONIC VALLEYS. NEARLY CALM
WINDS WILL MAKE IT FEEL EVEN MORE SULTRY.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
A MUCH BETTER CHANCE OF SHOWERS/TSTMS THURSDAY AND THURSDAY NIGHT
AS THE BACK DOOR COLD FRONT MOVES ACROSS THE REGION FROM NORTHEAST
TO SOUTHWEST...AND A SHORT WAVE TROF DROPS SOUTHWARD OUT OF
CANADA. MODELS IN GENERAL AGREEMENT THAT THE CONVECTION THAT DOES
FORM THURSDAY AFTERNOON AND EVENING WILL BE FOCUSED TO THE SOUTH
AND WEST OF ALBANY. HAVE KEPT LIKELY POPS OVER THE SOUTHWEST
THIRD OF THE FORECAST AREA THURSDAY AFTERNOON AND EVENING...WITH
DECREASING POPS TO THE NORTH AND EAST. HAVE ENHANCED WORDING FOR
HEAVY PRECIP AND GUSTY WINDS DUE TO THE FAIRLY LARGE VALUES OF
CAPE SOUTH AND WEST...THE GFS HAS A  SIZABLE AREA OF CAPES OF
3000 J/KG AT 18Z THURSDAY. PWAT VALUES WERE 1.3 TO 1.5 INCHES
AND WINDS ALOFT SUGGEST THAT SOME TRAINING MAY BE POSSIBLE AS
WELL...SO SOME STREAKS OF HEAVY PRECIP WILL BE POSSIBLE AS WELL.

HIGH TEMPERATURES FOR THURSDAY WILL BE MUCH COOLER THAN TODAY...
FROM THE MID 70S TO THE LOW 80S...AT LEAST PARTLY DUE TO THE
HEAVY CLOUD COVER AND RAIN.

AS THE COLD FRONT PASSES BY AND THE SHORTWAVE TROF DROPS TO OUR
SOUTH...ANY LEFTOVER PCPN WILL COME TO AN END LATE THURSDAY NIGHT
AND EARLY FRIDAY MORNING...WITH A RETURN TO MOSTLY SUNNY BUT COOLER
WEATHER FRIDAY AFTERNOON.

LOWS THURSDAY NIGHT IN THE UPPER 40S TO THE UPPER 50S...THEN HIGHS
ON FRIDAY FROM THE UPPER 60S TO THE MID 70S.  WARMEST HIGHS ARE
EXPECTED IN THE MOHAWK VALLEY AND CAPITAL DISTRICT SINCE CLOUDINESS
WILL LINGER FARTHER SOUTH.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE WEEKEND WILL BE MARKED BY TRANQUIL WEATHER.  INCREASING CLOUDS
IN ADVANCE OF A COLD FRONT APPROACHING FROM THE NORTHWEST WILL LIMIT
SURFACE WARMING...AND HIGH TEMPERATURES AREA-WIDE ARE EXPECTED TO BE
IN THE 70S.  THE FRONT WILL SLIDE SOUTH ON SUNDAY...BUT WITH VERY
LITTLE MOISTURE...THE FRONT WILL DO LITTLE MORE THAN TO CLEAR US OUT
FOR SUNDAY.  INDEED...THE FIRST TWO DAYS OF THE WEEK WILL BE BOTH
THE SUNNIEST AND THE WARMEST.

A COMPLEX LOW MOVING EAST ACROSS THE GREAT LAKES AND CANADA WILL
BRING IN ENOUGH MOISTURE ACROSS THE NORTHWEST ZONES FOR A CHANCE OF
THUNDERSTORMS ON MONDAY.  AN EVEN GREATER CHANCE FOR THUNDERSTORMS
EXISTS MONDAY NIGHT AS THE COLD FRONT ASSOCIATED WITH THE SYSTEM
SWEEPS ACROSS THE REGION...WITH SURFACE CAPES AVERAGING BETWEEN 1000
AND 2000 J/KG.

THE SUN WILL MAKE A SHOWING ON TUESDAY...BUT ESSENTIALLY BEGINS A
PERIOD OF MIXED SUN AND CLOUDS...AND WITH THE FRONT CLOSE BY TO OUR
SOUTH...A SLIGHT CHANCE OF SHOWERS REMAINS IN THE OFFING.  HIGH
TEMPERATURES ON TUESDAY COOL ABOUT 10 DEGREES OFF MONDAY'S HIGHS OF
UPPER 70S TO MID 80S.  HIGHS WEDNESDAY WILL BE IN THE MID 60S TO
LOWER 70S RANGE.  LOW TEMPERATURES IN THE MID 50S TO MID 60S
SATURDAY NIGHT WILL RANGE FROM NEAR 50 TO NEAR 60 DEGREES SUNDAY
NIGHT.  MONDAY NIGHT WILL BE SLIGHTLY COOLER...FOLLOWED BY AN EVEN
COOLER TUESDAY NIGHT...WITH LOWS FROM AROUND 40 DEGREES IN THE
ADIRONDACKS AND GREENS...TO ABOUT THE LOWER 50S IN THE VALLEYS.

&&

.AVIATION /01Z THURSDAY THROUGH MONDAY/...
VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE TAF PERIOD...
EXCEPT AT GFL AND POU...WHERE MVFR FOG COULD DEVELOP TOWARD
DAYBREAK.  ISOLATED SHOWERS AND THUNDERSTORMS OVERNIGHT ARE EXPECTED
TO REMAIN WEST AND EAST OF GFL AND ALB AS THEY DIMINISH...WITH POU
EVEN MORE IN THE FREE AND CLEAR.  THIS SCENARIO WILL BE MONITORED
CLOSELY FOR ANY POSSIBLE UPDATES.  VCSH MENTIONED FOR THU AFTN AS A
LOW PRESSURE WAVE DEVELOPING OVER WESTERN NEW YORK IS EXPECTED TO
MOVE THROUGH THE AIRPORTS...SETTING OFF SCATTERED SHOWERS AND
THUNDERSTORMS.

OUTLOOK...
THU NGT...VFR...CHC MVFR IN SCT SHRA/TSRA.
FRI-MON...VFR...NO SIG WX.

&&

.FIRE WEATHER...
HOT AND RELATIVELY DRY WEATHER THIS AFTERNOON WILL GIVE WAY TO
INCREASING HUMIDITY THIS EVENING AND TONIGHT WITH DEWPOINTS IN
THE MID AND UPPER 60S THIS EVENING. RH VALUES WILL INCREASE
TO NEAR 100 PERCENT DURING THE NIGHTTIME HOURS WITH AREAS OF
FOG...MIST...AND HAZE...AND WHERE SKIES REMAIN CLEAR OR NEARLY
SO A HEAVY DEW IS LIKELY THURSDAY MORNING. WITH CLOUDS AND
SHOWERS...THE HUMIDITY WILL REMAIN HIGH THURSDAY WITH MIDDAY
RH VALUES 50 TO 55 PERCENT. GUSTY WINDS...LIGHTNING...AND
HEAVY LOCALIZED DOWNPOURS MAY BE EXPECTED WITH THUNDERSTORMS.
RH VALUES WILL AGAIN APPROACH 100 PERCENT THURSDAY NIGHT WITH
SHOWERS AND AREAS OF MIST. RH VALUES WILL BE SLOW TO DIMINISH
OF FRIDAY BUT ARE LIKELY TO DROP TO BETWEEN 35 AND 45 PERCENT
BY LATE AFTERNOON AS COOLER AND DRIER AIR MOVES INTO THE
REGION.

&&

.HYDROLOGY...
NO PROBLEMS ARE EXPECTED WITH THE RIVERS OVER THE NEXT FEW DAYS.
UNSEASONABLY HOT WEATHER IS RESULTING IN THE SOIL BECOMING QUITE
DRY FOR SO EARLY IN THE SUMMER SEASON. AS A RESULT...THE GROUND
WILL BE ABLE TO SOAK UP FAIRLY LARGE AMOUNTS OF RAIN...PROVIDED
IT HAS TIME TO DO SO.  FORECAST MODELS HAVE RATHER HIGH PWAT
VALUES TODAY...1.3 TO 1.5 INCHES...SO THUNDERSTORMS THAT DO
DEVELOP ARE LIKELY TO HAVE TORRENTIAL DOWNPOURS. WINDS ALOFT
WILL BE NORTHERLY AROUND 30 KNOTS...SO THE STORMS WILL MOVE
BUT A POSSIBILITY EXISTS THAT SOME TRAINING OF CELLS MAY OCCUR
ALONG NORTH/SOUTH LINES...WHICH COULD RESULT IN SOME STREAKS
OF HEAVY RAINFALL WHICH COULD RESULT IN SHARP RISES TO NEAR
BANKFULL ON STREAMS AND PONDING OF WATER ON ROADS AND PARKING
AREAS.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS... PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...RCK/11
NEAR TERM...RCK/11
SHORT TERM...RCK
LONG TERM...ELH
AVIATION...ELH
FIRE WEATHER...RCK
HYDROLOGY...RCK
Hazardous weather outlook, May 26, 8:16 PM EDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
816 PM EDT WED MAY 26 2010

CTZ001-013-MAZ001-025-NYZ047-058>061-063>066-271100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SCHOHARIE-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-
816 PM EDT WED MAY 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS AND SCHOHARIE VALLEY...EASTERN
CATSKILLS...TACONICS AND MID HUDSON VALLEY EAST CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

ALTHOUGH THERE IS ONLY A SLIGHT CHANCE OF GETTING ANY THUNDERSTORMS
THIS EVENING AND TONIGHT...ANY THUNDERSTORMS THAT DO DEVELOP MAY
CONTAIN STRONG GUSTY WINDS AND TORRENTIAL RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY AND EARLY
THURSDAY NIGHT. SOME THUNDERSTORMS MAY CONTAIN LOCALIZED DAMAGING
WINDS...AND LARGE HAIL ONE INCH IN DIAMETER OR LARGER. THEY ARE
ALSO LIKELY TO HAVE TORRENTIAL RAINFALL WHICH COULD CAUSE RAPID
RISES ON STREAMS AND PONDING ON ROADS AND PARKING AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ032-033-038>043-048>054-082>084-VTZ013>015-271100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
816 PM EDT WED MAY 26 2010

...SEVERE THUNDERSTORM WATCH 225 IN EFFECT UNTIL 2 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN
ADIRONDACKS...LAKE GEORGE SARATOGA REGION AND GREATER CAPITAL
DISTRICT OF EAST CENTRAL NEW YORK AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY AND EARLY
THURSDAY NIGHT. SOME THUNDERSTORMS MAY CONTAIN LOCALIZED DAMAGING
WINDS...AND LARGE HAIL ONE INCH IN DIAMETER OR LARGER. THEY ARE
ALSO LIKELY TO HAVE TORRENTIAL RAINFALL WHICH COULD CAUSE RAPID
RISES ON STREAMS AND PONDING ON ROADS AND PARKING AREAS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS HAVE BEEN ACTIVATED IN THE FOLLOWING COUNTIES...

IN NEW YORK...
ALBANY...FULTON...HAMILTON...HERKIMER...MONTGOMERY...RENSSELAER...
SARATOGA...SCHENECTADY...WARREN AND WASHINGTON.

IN VERMONT...
BENNINGTON...WINDHAM.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 10:37 PM EDTSevere Thunderstorm WarningALYRensselaer, Washington53 min
May 26, 11:08 PM EDTSevere Thunderstorm WarningALYRensselaer, Washington67 min
May 26, 11:14 PM EDTSevere Thunderstorm WarningALYSaratoga, Warren, Washington61 min
May 26, 11:25 PM EDTSevere Thunderstorm WarningALYColumbia65 min
May 26, 11:28 PM EDTSevere Thunderstorm WarningALYAlbany, Columbia, Rensselaer62 min
May 26, 11:36 PM EDTSevere Thunderstorm WarningALYSaratoga39 min
May 26, 9:57 PM EDTSevere Thunderstorm WarningALYWindham63 min
May 26, 11:01 PM EDTSevere Thunderstorm WarningALYWindham29 min

Nearby

Severe Thunderstorm Warnings in New York, 2010Severe Thunderstorm Warnings in Vermont, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.